# SDR 97ZZZX4032

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N123RA
- Make and model: Cessna 310R
- Aircraft serial: 310R0221
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: Weak
- Location: Output
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ELT CHECK, FOUND THE ELT HAD A WEAK SIGNAL.  ELT WAS REPAIRED, RECERTIFIED, AND NEW BATTERY BY NARCO ON 12-21-95.  BATTERY DUE OFF DATE IS JANUARY 17, 1998.  A REPLACEMENT BATTERY WAS TRIED, BUT DID NOT FIX THE PROBLEM.
